Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 243, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 17, 2013, 9:15 PM EDT for Greene County, Putnam County, Georgia. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2013, 9:15 PM EDT (01:15 UTC)
- Expired
- Jul 17, 2013, 10:00 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Greene County, GA, Putnam County, GA
The radar
The Robins AFB radar (KJGX), 76 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 9:55 PM EDT | TSTM WND DMG | 9 S Greensboro, GA | SEVERAL TREES AND POWERLINES DOWN ACROSS THE SOUTH PART OF THE COUNTY NEAR REYNOLDS PLANTATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.3 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 171 J/kg
- Mixed-layer CIN
- -219 J/kg
- Mixed-layer LCL
- 1542 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
304
WUUS52 KFFC 180115
SVRFFC
GAC133-237-180200-
/O.NEW.KFFC.SV.W.0243.130718T0115Z-130718T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
915 PM EDT WED JUL 17 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PUTNAM COUNTY IN CENTRAL GEORGIA
SOUTH CENTRAL GREENE COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 1000 PM EDT
* AT 910 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7
MILES NORTHWEST OF PHOENIX TO REYNOLDS PLANTATION TO 6 MILES EAST
OF REYNOLDS PLANTATION...MOVING SOUTHWEST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
EATONTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3336 8316 3334 8314 3331 8315 3325 8326
3319 8328 3317 8332 3318 8339 3318 8355
3340 8354 3344 8352 3348 8330 3349 8328
3353 8328 3353 8326 3343 8306
TIME...MOT...LOC 0115Z 028DEG 30KT 3347 8335 3341 8325
3336 8314
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 8:15 PM EDT, 1 hour earlier.
Area forecast discussion, Jul 17, 8:15 PM EDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 815 PM EDT WED JUL 17 2013 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... CURRENT SATELLITE LOOP SHOWS MAIN EASTERN WAVE MOVING INTO NE GA AT THE MOMENT. THE CURRENT RADAR LOP SHOWS SHOWERS AND ISOLATED THUNDERSTORMS POPPING UP ACROSS NE GA WHICH IS DEFINITELY BEING GENERATED BY THIS WAVE. THE MAIN ENERGY FROM THIS WAVE IS EXPECTED TO STAY ACROSS NORTH GA BUT BOTH OUR LOCAL WRF AND THE HRRR SHOW A BIT MORE DIURNALLY DRIVEN POP UP SHRA/TSRA ACROSS THE STATE THROUGH 02-04Z TONIGHT. THE SURFACE TO UPPER LEVEL RIDGE KEEPS OUR AREA IN MOIST EASTERLY FLOW THROUGH THE SHORT TERM. THE MODELS ARE SHOWING ANOTHER WEAKER WAVE MOVING ACROSS THE AREA THU IN THIS EASTERLY FLOW. WITH THIS IN MIND SHOULD SEE ANOTHER DIURNALLY DRIVEN CONVECTIVE DAY THU. THERE IS VERY LITTLE SHEAR IN THIS ATMOSPHERE BUT THE CAPES AND LIS BOTH PEAK BETWEEN 18Z AND 00Z THIS AFTERNOON AND THURSDAY. TODAY SHOULD BE THE WARMEST DAY THIS WEEK WITH RISING THICKNESSES TODAY HOWEVER PRECIP/CLOUDS MAY OFFSET THE WARMING A LITTLE. H5 HEIGHTS WILL BE DROPPING THURSDAY YIELDING A SLIGHTLY COOLER TEMPS. STAYING CLOSE TO CURRENT FORECAST TEMPS AS THEY STILL LOOKS GOOD. 01 .LONG TERM /FRIDAY THROUGH WEDNESDAY/... NO SIG CHANGES TO THE EXTENDED. ONLY CHANGE WERE TO THE POPS ON SUNDAY WHERE OUR NEIGHBORS AND GUIDANCE SUGGESTS A LIKELY CHANCE OF POPS. DECIDED TO GO WITH THAT FOR SUNDAY AFTERNOON. OTHERWISE UPDATED THE DEWPOINTS...WINDS AND TEMPERATURES WITH NEW GUIDANCE. HAVE ATTACHED PREVIOUS DISCUSSION FOR BREVITY. ARG && .PREV DISCUSSION... /ISSUED 730 AM EDT WED JUL 17 2013/ LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... /ISSUED AT 355 AM EDT WED JUL 17 2013/ A TRANSITION TAKES PLACE THIS PERIOD FROM EAST FLOW ALOFT TO WESTERLY FLOW WITH A UPPER TROUGH DEVELOPING OVER THE EASTERN STATES. GFS AND EUROPEAN ARE SIMILAR WITH THIS CHANGE UNTIL THE MONDAY TO WEDNESDAY TIME FRAME WHEN THE EUROPEAN MOVES THE TROUGH TO THE WESTERN ATLANTIC AND THE GFS KEEPS THE UPPER TROUGH OVER THE OH/TN VALLEYS AS A STRONGER UPPER SHORT WAVE MOVES OVER THE MID U.S. PLENTY OF MOISTURE AND INSTABILITY THIS PERIOD FOR AT LEAST SCATTERED SHOWERS AND THUNDERSTORMS FOR MOST AREAS...TENDING TO MAXIMIZE IN THE AFTERNOON AND EVENING HOURS. DEEPER MOISTURE MOVES ACROSS THE AREA WITH THE INITIAL ONSET OF THE UPPER TROUGH SUNDAY/MONDAY AS A FRONT BECOMES STATIONARY JUST N OF GA AND A SURFACE TROUGH SETS UP FROM THE CAROLINAS INTO GA. TEMPERATURES GENERALLY CLOSE TO NORMAL EXCEPT HIGH TEMPERATURES WILL RUN SLIGHTLY BELOW NORMAL FROM SATURDAY ON. BDL AVIATION... 00Z UPDATE... TSTMS CONTINUE TO PUSH TO THE WEST...BUT SHOWING SIGNS OF WEAKENING...AND PLENTY OF RAINFALL OVER MUCH OF AREA. CIGS MAINLY VFR...BUT SOME MVFR CIGS IN TSRA/RA UNTIL 02Z. EXPECTING CIGS TO REMAIN VFR THROUGHOUT PERIOD. VSBYS MAINLY VFR...BUT AGAIN SOME MVFR VSBYS IN TSRA/RA...AND WEAKENING TSTMS UNTIL 02Z. WITH WIDESPREAD RAINFALL...UNCERTAIN AS TO WHETHER MVFR CONDS WILL DEVELOP FROM SUCH A MOIST AIRMASS. MODELS NOT SHOWING ANY CHANGE IN PATTERN...HENCE WOULD EXPECT SIMILAR OCCURRENCES TOMORROW FOR MORE SCATTERED AFTERNOON STORM DEVELOPMENT ACROSS AREA. //ATL CONFIDENCE...00Z UPDATE... MODERATE TO LOW CONFIDENCE ON CIG AND VSBY. MODERATE ON WINDS. 37 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 92 71 90 / 40 30 30 40 ATLANTA 74 91 73 88 / 40 30 30 50 BLAIRSVILLE 69 88 68 84 / 40 50 30 50 CARTERSVILLE 70 91 71 89 / 40 40 30 50 COLUMBUS 73 94 73 90 / 20 30 30 50 GAINESVILLE 73 90 73 88 / 40 40 30 50 MACON 71 92 71 90 / 30 30 20 40 ROME 71 92 71 90 / 40 40 30 50 PEACHTREE CITY 71 91 70 89 / 40 30 30 50 VIDALIA 72 93 72 89 / 20 30 20 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....ARG AVIATION...01
Hazardous weather outlook, Jul 17, 12:22 PM EDT, 8 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1222 PM EDT WED JUL 17 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181630- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1222 PM EDT WED JUL 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE MAINLY THIS AFTERNOON... WEATHER HAZARDS EXPECTED... STRONG GUSTY WINDS...LARGE HAIL AND LIGHTNING. DISCUSSION... A MOIST AIRMASS AND AFTERNOON INSTABILITY WILL COMBINE AHEAD OF AN UPPER LEVEL DISTURBANCE...LEADING TO POTENTIAL ISOLATED SEVERE THUNDERSTORMS. THE BEST CHANCE FOR SEVERE WEATHER WILL BE NORTH OF A LINE FROM COLUMBUS TO WARRENTON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED THUNDERSTORMS CAN BE EXPECTED THROUGH TUESDAY...MOST SO DURING THE AFTERNOON AND EVENING HOURS. THE MAIN HAZARDS WITH BE GUSTY WINDS...HEAVY RAIN AND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Local storm report, Jul 17, 8:34 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
834 PM EDT WED JUL 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL SPARTA 33.28N 82.97W
07/17/2013 E0.75 INCH HANCOCK GA EMERGENCY MNGR
&&
DDARBESpecial weather statement, Jul 17, 8:34 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
834 PM EDT WED JUL 17 2013
GAZ080-091-180100-
834 PM EDT WED JUL 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MARION AND TAYLOR COUNTIES UNTIL 900 PM EDT...
AT 829 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF CHARING...MOVING SOUTHWEST
AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MARION AND TAYLOR COUNTIES THROUGH 900 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE RUPERT...HOWARD...BUTLER...CHARING...
MAUK...FIVE POINTS...MARION ESTATES...OAKLAND...BRANTLEY...TAZEWELL
AND BUENA VISTA. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3225 8450 3243 8466 3246 8466 3257 8446
3256 8441 3259 8441 3268 8424 3255 8413
3239 8432 3240 8434 3239 8436 3243 8436
3243 8438 3234 8439
TIME...MOT...LOC 0034Z 053DEG 12KT 3251 8433Special weather statement, Jul 17, 8:47 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
847 PM EDT WED JUL 17 2013
GAZ048-058-059-071-072-082-180130-
847 PM EDT WED JUL 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN NEWTON...
MONROE...JONES...BIBB...BUTTS AND JASPER COUNTIES UNTIL 930 PM EDT...
AT 843 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM STARRSVILLE TO MACON...MOVING WEST AT 25
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS NEWTON...MONROE...JONES...BIBB...BUTTS AND JASPER COUNTIES
THROUGH 930 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE PIEDMONT...FRANKLINTON...MIDDLE GEORGIA REGIONAL AIRPORT...
CROSS KEYS...RUTLAND...CLINTON...BRADLEY...WAYSIDE...ROUND OAK...
GRAY...CALVIN...EUDORA...MONTICELLO...STARRSVILLE AND SKIPPERTON.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3272 8380 3285 8390 3287 8411 3293 8410
3295 8404 3320 8404 3320 8410 3327 8411
3345 8393 3348 8395 3352 8406 3363 8395
3357 8378 3324 8355 3318 8355 3317 8351
3278 8353 3274 8360 3268 8361 3268 8367
TIME...MOT...LOC 0047Z 111DEG 22KT 3353 8384 3321 8362
3281 8364Special weather statement, Jul 17, 8:50 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
850 PM EDT WED JUL 17 2013
GAZ015-016-023-180130-
850 PM EDT WED JUL 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHITE...LUMPKIN AND HALL COUNTIES UNTIL 930 PM EDT...
AT 848 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SMITHGALL WOODS CONSERVATION AREA TO
CLERMONT...MOVING WEST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WHITE...LUMPKIN AND HALL COUNTIES THROUGH 930 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LULA...LOW GAP
SHELTER...WHITLEY GAP SHELTER...LEAF...MOSSY CREEK...SMITHGALL WOODS
CONSERVATION AREA...UNICOI STATE PARK...ANNA RUBY FALLS...
ROBERTSTOWN...HELEN...SAUTEE...CLEVELAND...CLERMONT...QUALATCHEE LAKE
AND CAMP COLEMAN LAKE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3475 8362 3465 8365 3454 8361 3450 8365
3443 8361 3437 8366 3429 8393 3435 8398
3442 8398 3450 8415 3463 8417 3466 8413
3464 8404 3474 8394 3473 8384 3478 8382
3480 8368
TIME...MOT...LOC 0050Z 072DEG 15KT 3469 8381 3442 8378Local storm report, Jul 17, 9:02 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
902 PM EDT WED JUL 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND DMG LEXINGTON 33.87N 83.11W
07/17/2013 OGLETHORPE GA 911 CALL CENTER
NUMEROUS TREES DOWN ACROSS THE COUNTY BEGINNING AROUND
835 PM.
&&
DDARBESpecial weather statement, Jul 17, 9:03 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
903 PM EDT WED JUL 17 2013
GAZ079-080-091-180130-
903 PM EDT WED JUL 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 50 MPH
WINDS IN TALBOT...MARION AND TAYLOR COUNTIES UNTIL 930 PM EDT...
AT 902 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HOWARD...MOVING WEST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
TALBOT...MARION AND TAYLOR COUNTIES THROUGH 930 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE HOWARD...CHARING...FIVE
POINTS...MARION ESTATES...OAKLAND...BRANTLEY...TAZEWELL...JUNIPER...
MAUK...BOX SPRINGS AND JUNCTION CITY. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3231 8454 3249 8465 3250 8464 3253 8464
3252 8467 3253 8467 3266 8431 3250 8421
3241 8436 3243 8436 3243 8438 3240 8439
TIME...MOT...LOC 0103Z 073DEG 8KT 3254 8436The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 8:06 PM EDT | Special Weather Statement | FFC | Twiggs | 24 min |
| Jul 17, 8:12 PM EDT | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe, Wilkes | 48 min |
| Jul 17, 8:13 PM EDT | Special Weather Statement | FFC | Newton, Rockdale, Walton | 32 min |
| Jul 17, 8:19 PM EDT | Special Weather Statement | FFC | Jones | 26 min |
| Jul 17, 8:30 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 8 hr |
| Jul 17, 8:34 PM EDT | Special Weather Statement | FFC | Marion, Taylor | 26 min |
| Jul 17, 8:41 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Taliaferro | 49 min |
| Jul 17, 8:47 PM EDT | Special Weather Statement | FFC | Bibb, Butts, Jasper, Jones, Monroe, Newton | 43 min |
| Jul 17, 8:47 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oconee | 43 min |
| Jul 17, 8:50 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 40 min |
| Jul 17, 9:03 PM EDT | Special Weather Statement | FFC | Marion, Taylor | 27 min |
| Jul 17, 9:06 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Walton | 39 min |
| Jul 17, 9:07 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Jones, Monroe | 38 min |
| Jul 17, 9:20 PM EDT | Flash Flood Warning | FFC | Newton | 6 hr |
| Jul 17, 9:30 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 45 min |
| Jul 17, 9:35 PM EDT | Special Weather Statement | FFC | Lamar, Pike, Spalding, Upson | 25 min |
| Jul 17, 9:48 PM EDT | Flash Flood Warning | FFC | Lumpkin, Union | 6 hr |
| Jul 17, 10:43 PM EDT | Special Weather Statement | FFC | Bleckley, Dooly, Houston, Macon, Pulaski, Twiggs | 32 min |
| Jul 17, 11:12 PM EDT | Special Weather Statement | FFC | Dooly, Houston, Macon, Peach | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.